# SDR SWAA2022020912763

- Difficulty date: February 25, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TEE TRANSITION ASSEMBLY AT B.STA 772.6 HAS CORROSION AROUND NUTPLATE HOLES. AREAS MARKED. / REMOVED AND REPLACED 'T' CAP ANGLE PER SRM 51-10-02. SEE WIPS FOR INDIVIDUAL SIGNOFFS. CHANGED ATA ACCORDINGLY TO REFLECT CORROSION.
